# SDR 2004UALA00326

- Difficulty date: April 13, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 39,764 hours, 14,681 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE STA 1464 TO 1472, RBL 3, LOWER SKIN ANTENNA DOUBLER CORRODED ON UPPER SURFACE.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED NEW ANTENNA INTERNAL DOUBLER.
